# SDR 3EJA842JS021525

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605200
- Aircraft time: 11,866 hours, 8,496 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER THE AUTOPILOT WAS ENGAGED THE PITCH TRIM COULD NOT BE CONTROLLED. IT KEPT PITCHING UP, EVEN WHEN THE TRIM WAS ALL THE WAY FORWARD. BOTH PILOTS HAD PUSH THE YOKE AT THE SAME TIME IN ORDER TO BE ABLE TO STOP THE PITCH UP AND CLIMB.
